MAUDE Adverse Event Report: HALYARD HEALTH CORFLO PEG KIT WITH ENFIT CONNECTOR; DH EF PEG INITIAL PLACEMENT PRODUCTS

HALYARD HEALTH CORFLO PEG KIT WITH ENFIT CONNECTOR; DH EF PEG INITIAL PLACEMENT PRODUCTS
Model Number 50-6012E1
Medical Device Problem Codes Migration or Expulsion of Device (1395); Human Factors Issue (2948)
Health Effect - Clinical Codes Vomiting (2144); Choking (2464)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 28 jun 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that a doctor cut and pushed the patient's peg tube inside the stomach, in order to place a mic key device.A week later, the patient became unwell and was apparently choking.When the parent intervened, the patient vomited up the cut peg.No further information provided.

Brand Name
CORFLO PEG KIT WITH ENFIT CONNECTOR
Common Device Name
DH EF PEG INITIAL PLACEMENT PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7656980
Report Number3006646024-2018-00027
Device Sequence Number163513
Product Code KNT
UDI-Device Identifier20815149021748
UDI-Public20815149021748
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K882867
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number50-6012E1
Device Catalogue Number104620401
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2018
Initial Report FDA Received Date07/02/2018
Patient Sequence Number1
Patient Age6 YR